# SDR R7MR005435256

- Difficulty date: June 13, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: 0054
- Engine: Pwa PW206B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: 3039621
- Condition: Cracked
- Location: Exhaust Stub
- Part time: 2,098 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST STUB CLAMP CRACKED BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
